# SDR AALA202012089016

- Difficulty date: December 2, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 21,111 hours, 3,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: 495Z121515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN WING-TO-BODY FAIRING BEAM AT STA 1257 AND RBL 20, MEASURING L=1.0 IN, W=0.001 IN, D=0.09 IN.  ACCOMPLISHED PERMANENT REINFORCING REPAIR, IAW EA309919.
